# SDR SWIA2021030256481

- Difficulty date: January 16, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N793SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10295
- Aircraft time: 30,847 hours, 18,755 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Floor Support
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR ENTRY WAY, FLOOR SUPPORT MIDDLE CAP ANGLE IS CORRODED. (MARKED)   (C-CHECK) RO 2/28/2021   INSTALLED NEW MID CAP ANGLE @PAX DOOR. REF CRJ700 SRM 51-41-00-001-001-A01 COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
